# SDR TWAA9917302

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820178
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE SPOOLED DOWN JUST AFTER TAKEOFF, PRIOR TO FLAP RETRACTION.  FLIGHT RETURNED TO STL.  REPLACED THE ENGINE FUEL PUMP.  CHECK-C 4-26-99 MCI.
